Towards the Jantzen conjecture. III
Compositio Mathematica, Tome 42 (1980) no. 1, p. 23-30
@article{CM_1980__42_1_23_0,
     author = {Joseph, Anthony},
     title = {Towards the Jantzen conjecture. III},
     journal = {Compositio Mathematica},
     publisher = {Sijthoff et Noordhoff International Publishers},
     volume = {42},
     number = {1},
     year = {1980},
     pages = {23-30},
     zbl = {0446.17005},
     mrnumber = {594481},
     language = {en},
     url = {http://www.numdam.org/item/CM_1980__42_1_23_0}
}
Joseph, A. Towards the Jantzen conjecture. III. Compositio Mathematica, Tome 42 (1980) no. 1, pp. 23-30. http://www.numdam.org/item/CM_1980__42_1_23_0/

[1] I.N. Bernstein: Modules over a ring of differential operators Funct. Anal. i evo priloj., 5 (1970) 89-101. | MR 290097 | Zbl 0233.47031

[2] W. Borho: Berechnung der Gelfand-Kirillov-Dimension bei induzierten Darstellungen. Math. Ann. 225 (1977) 177-194. | MR 453832 | Zbl 0346.17012

[3] W. Borho: Definition einer Dixmier-Abbildung für sl (n, C). Invent. Math. 40 (1977) 143-169. | MR 442046 | Zbl 0346.17014

[4] W. Borho: Recent advances in the enveloping algebras of semi-simple Lie algebras. Sém. Bourbaki. No. 489, Nov. 1976. | Numdam | Zbl 0394.17005

[5] W. Borho and H. Kraft: Über Bahnen und deren Deformationen bei linearen aktionen reduktiver Gruppen. Comment. Math. Helv., 54 (1979) 61-104. | MR 522032 | Zbl 0395.14013

[6] N. Conze-Berline and M. Duflo: Sur les representations induites des groupes semi-simple complexes. Comp. Math., 34 (1977) 307-336. | Numdam | MR 439991 | Zbl 0389.22016

[7] J. Dixmier: Algèbres enveloppantes, cahiers scientifiques, XXXVII, Gauthier-Villars, Paris, 1974. | MR 498737 | Zbl 0308.17007

[8] H. Kraft and C. Procesi: Closures of conjugacy classes of matrices are normal. Invent. Math. 53 (1979) 227-247. | MR 549399 | Zbl 0434.14026

[9] A. Joseph: Sur la classification des idéaux primitifs dans l'algèbre enveloppante d'une algèbre de Lie réductive. Comptes Rendus, A 284 (1977) 425-427. | MR 427404 | Zbl 0362.17007

[10] A. Joseph: Sur la classification des idéaux primitifs dans l'algèbre enveloppante de sl (n + 1, C). Comptes Rendus, A 287 (1978) 302-306. | MR 506501 | Zbl 0399.17002

[11] A. Joseph: Towards the Jantzen conjecture. Comp. Math., 40 (1980) 35-78. | Numdam | MR 558258 | Zbl 0424.17005

[12] A. Joseph: Dixmier's problem for Verma and principal series submodules. J. Lond. Math. Soc., (In the press). | Zbl 0421.17005

[13] A. Joseph: Goldie rank in the enveloping algebra of a semi-simple Lie algebra. II. Journ. Alg. (In the press). | Zbl 0441.17004

[14] A. Joseph and L.W. Small: An additivity principle for Goldie rank. Israel J. Math., 31 (1978) 105-114. | MR 516246 | Zbl 0395.17010

[15] A. Joseph, On the annihilators of the simple subquotients of the principal series, Ann. scient. Ec. Norm. Sup., 10 (1977) 419-440. | Numdam | MR 480653 | Zbl 0386.17004

[16] A. Joseph, Kostant's problem, Goldie rank and the Gelfand-Kirillov conjecture, Invent. Math. 56 (1980) 191-213. | MR 561970 | Zbl 0446.17006

[17] A. Joseph, Goldie rank in the enveloping algebra of a semi-simple Lie algebra. I, Journ. Alg. (In the press). | Zbl 0441.17004

[18] T.A. Springer and R. Steinberg, Conjugacy classes, Lecture Notes in Mathematics, No. 131, Springer-Verlag, Berlin/Heidelberg/New York, 1970. | MR 268192 | Zbl 0281.20037